# SDR AALA201510029015

- Difficulty date: September 30, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L2 EMER EXIT SIGN HAS LED BURNT OUT.  L2 EMER EXIT SIGN HOUSING REPLACED.  OPERATIONS CHECKED GOOD IAW AMMS 33-50-17 & 33-50-19.
